# SDR RYNA2010006020018

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N764RD
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26204
- Aircraft time: 57,960 hours, 13,334 cycles
- System (JASC): 3140 · Central Computers
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRIOR TO ETOPS ENTRY UPPER EICAS BRIEFLY FLICKERED, THEN FAILED.  BITE PER FIM 31-41-00, FIG 103, NO FAULTS NOTED.  REPLACED EICAS DISPLAY SELECT PANEL, OPS CHECK NORMAL REF MM 31-41-03 PG 401.
